# SDR CALA2022110703074

- Difficulty date: November 7, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N834UA
- Make and model: Airbus A319-131
- Aircraft serial: 1420
- Aircraft time: 66,738 hours, 29,262 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fastener
- Condition: Missing
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING FASTENERS, INSTALLED NEW FASTENERS.
